Submission Open: Vol 1 No 3 (2018): Mathematical Theories

2018-01-07
Submission Open : Interested in submitting to this journal? We recommend that you review the About the Journal page for the journal's section policies, as well as the Author Guidelines. Authors need to register with the journal prior to submitting or, if already registered, can simply log in and begin the five-step process.   Author read carefully all guidelines and are requested to submit their papers electronically by using the online submission, review and production system.
  • For Authors :  This  will guide authors step-wise through the submission process.
Manuscript Template :  Authors must be format the paper according to the template of journal which includes bibliographic and formatting standards alongside examples of common citation formats to be used in submissions. Chief Editor : Rajinderpal Kaur